# SDR AALA990239

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON WEB STATION 1213 LBL 4, AT TAIL SKID ACTUATOR MOUNTS.  REMOVED AND REPLACED CORRODED WEB (7075-T6 .125) PER SRM 51-10-1 PAG 4.  (M)
